Journal of Medical Physics
 Home | Search | Ahead of print | Current Issue | Archives | Instructions | Subscription | Login The official journal of AMPI, IOMP and AFOMP      
 Users online: 418  Home  EMail this page Print this page Decrease font size Default font size Increase font size 

  Article Access Statistics

Year : 2020 | Volume:  45 | Issue Number:  4 | Page:  199-205

ORIGINAL ARTICLE

Simplifying tumor volume estimation from linear dimensions for intra-cranial lesions treated with stereotactic radiosurgery
Singhal Sakshi, Gill Maneet, Srivastava Chinmaya, Gupta Darpan, Kumar Ashok, Kaushik Aruna, Semwal Manoj Kumar

Number of times this article was viewed 1078
Number of times this article has been printed  from the site 18
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

 
  Search this journal
    
  Advance Search
 
  Editorial Board 
  The Journal 
  The Association 
  Alerting 
  Feedback 
  Contact Us 
 Back To Article

Submit Articles

Alerts